Treves, F.
Solution of Cauchy problems modulo flat functions
Séminaire Équations aux dérivées partielles (Polytechnique), Tome (1974-1975) , Exposé no. 11 , p. 1-19
Zbl 0308.35083 | MR 410063 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SEDP_1974-1975____A10_0

Bibliographie

[1] Melin, A. and Sjöstrand, J. - Fourier integral operators with complex-valued phase functions, to appear. MR 431289 | Zbl 0306.42007

[2] Treves, F. - Hypoelliptic partial differential equations of principal type. Sufficient conditions and necessary conditions. Comm. Pure Applied Math., vol. XXIV (1971), 631-670. MR 296510 | Zbl 0234.35019

[3] Treves, F. - Approximate solutions to Cauchy problems, J. of Diff. Eq., Vol. 11 (1972), 349-363. MR 367434 | Zbl 0233.35013

[4] Treves, F. - Local solvability in L2 of first order linear PDES, Amer. J. of Math., Vol XCII (1970), 369-380. MR 264209 | Zbl 0236.35040